MAUDE Adverse Event Report: DENTSPLY IH INC. MGUIDE CASE, 1 SITE; ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS

DENTSPLY IH INC. MGUIDE CASE, 1 SITE; ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS
Catalog Number MG-STN1
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.The dhr and the investigation of the digital file did not reveal anomalies.The investigation of returned material shows that the guide sleeve is definitely not seated fully due to interfering debris on the seating surface of the printed mguide.
 
Event or Problem Description
It was reported that an implant that was placed using a mguide is not in the same position as on the surgical plan.The implant is about 3.3mm toward the palatal and just barely in the palatal crestal bone.The doctor requested a second guide to be manufactured, and stated they would remove the first implant, add lingual bone, and place the second implant.At this time, there is no indication from the doctor regarding the second surgery.

Brand Name
MGUIDE CASE, 1 SITE
Common Device Name
ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
DENTSPLY IH INC.
590 lincoln street
north waltham MA 02451
Manufacturer (Section G)
DENTSPLY IH INC.
590 lincoln street
north waltham MA 02451
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key21459301
Report Number1222802-2025-00004
Device Sequence Number15351278
Product Code NDP
UDI-Device Identifier07392532253140
UDI-Public07392532253140
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMG-STN1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2025
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/27/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2025
Initial Report FDA Received Date02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown